Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Update Elizabeth

Posted by shelliR on August 26, 2001, at 20:36:31

In reply to Re: Update shelliR, posted by Elizabeth on August 26, 2001, at 11:24:24

Hi Elizabeth.

> > Adrafinil was okay (but caused a hypertensive reaction with nardil).
> How high was your blood pressure? I'm curious because I tried adding modafinil to Parnate and my blood pressure was elevated, but only modestly.

Systolic went from my usual 100 (+/-) to 168. There must be something more risky about adrafinil vs modafinil because my pdoc (last one) was really encouraging the use of provigal with nardil, but told me pointblank that she did not want me to try adrafinil. (I guess I had terminated with her by the time I tried it.) BTW, provigal made me sleep all the time for two weeks straight.


> > Since being off the nardil I tried concerta (I think I told you about that), and it was hard to get a reading with both concerta and the oxy. They were way too stimulating together.
> So you find opioids activating too?

Yes, feeling PMS, tired and sick in my stomach. Take vicodin, wait 45 minutes, then go out and mow the lawn. :-)


> > No, its a time release tablet and you can't split it. When I first found that out, I realized that it was not the best of all worlds because my 10mg start made me a little spacy and high. But it is better than vicodin in that it has no APAP pain med with it that can cause problems (I can't remember what problems--maybe liver problems)
> APAP is acetaminophen -- Tylenol.

I know that, I just can't spell acetaminophen. < g >
Or even tylenol (you know, tylanol, tylenal--it's the vowels that throw me off!)


> BTW I think your pdoc may be right that buprenorphine causes more side effects than oxycodone or some of the other opioids. If you wanted the one with the least side effects, my choice would be the fentanyl patch (Duragesic).

I don't know. From what I've read the fentanyl patch often doesn't last as long as it's supposed to, and it's not good to change it more often. I'm not sure why you can't change it more often, but it it's anything like the oxy, I'd be spending one third of my time depressed. Certainly if your insurance pays there would be problems with early changes, but I thought there was also a medical reason.
>

So what's your next step with meds? (or life?)

Shelli


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:shelliR thread:67742
URL: http://www.dr-bob.org/babble/20010822/msgs/76505.html